# SDR SIMA20180224004

- Difficulty date: February 24, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 31,804 hours, 27,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 17980
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHTS 2, 3, 4, AND 5 INOPERATIVE.  REMOVED AND REPLACED THE NR 2 AND 3 CHARGER AND BATTERIES IAW WC 33-700-19, OPS CHECKED GOOD.
